# SDR QXEA9902661

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CLIP HAS CORROSION BETWEEN RIGHT-HAND STRINGER 31 AND 32 AT FRAME STATION 531.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 1-2, PARAGRAPH 1 AND 2 AND SRM 51-20-11, PAGE 6, PARAGRAPH 2C.
